# SDR 96ZZZX4941

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26946
- Make and model: Piper J5A
- Aircraft serial: 516
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 0313A1
- Condition: Cracked
- Location: Hub Groove
- Part time: 2,875 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A 2.50 INCH CRACK WAS FOUND IN GROOVE FOR THE SNAP RING WHICH RETAINS THE OUTBOARD WHEEL FLANGE.  THE WHEEL WAS REPLACED.
